# SDR CALA2019111101943

- Difficulty date: November 5, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 101,035 hours, 10,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141W23057
- Condition: Cracked
- Location: Bs 508
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LP 3522239 LIGHTNING STRIKE DEFERRED PER OPERATIONAL LIMITS WILL NEED SRM REPAIR INSTALLED HFEC PERFORMED REF STEP B (2) PERFORMED STEPS A,B AND C OF SRM 53-00-01 REPAIR 4 PARA 4, NEED INSPECTED AREA PER SRM 53-00-01 REPAIR 4 PARA 4 STEPS A, B,C. HFEC C/W PER NDT 6-51-00-01. NO CRACKS FOUND.  STA. 508 STR 46R. 2024-T3 CLAD PO# 9944459 REF SRM 53-00-01 REPAIR 4 NEED TO VERIFY REPAIR DOUBLER AND FILLER MATERIAL AS 0.100" 53-00-01 REPAIR 4. VERIFIED MATERIAL AS 0.100 " 2024-T3 CLAD . PO: 9944459. SRM REPAIR 4 STEP 4.F.(1) AND SRM 51-10-02. ZERO-TIMED EXISTING HOLES IN CRITICAL ROW REF. SRM 53-00-01 REF. SRM 53-00-01 REPAIR 4.F.(1) AND SRM 51-10-02. PERFORMED OPEN FASTENER HOLE HFEC OF EXISTING HOLES IN THE CRITICAL ROW PER 777 NDT MANUAL PART 6 51-00-02 PROCEDURE 3. COMPLIED W STEPS D,E, F, AND G OF SRM 53-00-01 REPAIR 4 PARA 4. C/W STEP 4H OF REPAIR 4 SRM 53-00-01. NEED OK TO TREAT AND PRIME REPAIR PARTS. T AND PRIME REPAIR PARTS.. VERIFIED C/W SRM 53-00-01 REPAIR 4, STEPS 4.D THRU H. OK TO TREA DOES NOT APPLY TO THIS REPAIR PER FIG. 204 REPAIR DOUBLER THICKNESS & FASTENER SIZE ELIMINATES PRODUCTION COUNTERSINKS. COMPLIED WITH STEPS 4 I & J PER SRM 53-00-01 REPAIR 4. STEP 4K PRODUCTION COUNTERSINKS. REF: REPAIR FIG. 204. OK TO INSTALL PARTS. VERIFIED C/W STEPS 4.I & J. OF SRM 53-00-01 REPAIR 4.  STEP 4.K DOES NOT APPLY TO THIS REPAIR. OVERSIZE FASTENER ELIMINATES COMPLIED WITH STEPS 4. L, M, N, & O PER SRM 53-00-01 REPAIR 4. REPAIR 4. VERIFIED COMPLIANCE WIT
